Affordable Access

Access to the full text

Sequences of bent functions and near-bent functions

Authors
  • Wolfmann, J.1
  • 1 Université de Toulon, IMATH(IAA), La Garde, 83130, France , La Garde (France)
Type
Published Article
Journal
Cryptography and Communications
Publisher
Springer US
Publication Date
Jan 18, 2017
Volume
9
Issue
6
Pages
729–736
Identifiers
DOI: 10.1007/s12095-017-0212-2
Source
Springer Nature
Keywords
License
Yellow

Abstract

We introduce infinite sequences of Boolean functions whose terms all are bent functions or all are near-bent functions.

Report this publication

Statistics

Seen <100 times